Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 152, NWS St. Louis, MO

April 2, 2006Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2006, 5:03 PM CDT for Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 43 min. 39 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 5:03 PM CDT (22:03 UTC)
Expired
Apr 2, 2006, 5:46 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 5:05 PM CDTNON-TSTM WND GST 75Maeystown, IL
Apr 2, 5:10 PM CDTTSTM WND GST 64Millstadt, IL
Apr 2, 5:10 PM CDTTSTM WND GST 70Columbia, IL
Apr 2, 5:13 PM CDTTSTM WND DMGCahokia, ILNUMEROUS POWER LINES AND TREES DOWN ON THE EASTERN PORTION OF CAHOKIA, IL.
Apr 2, 5:15 PM CDTTSTM WND DMG1 S Highland, ILON HWY 160...1/2 MILE OF POWER POLES SNAPPED AND LINES DOWN. ONE HOUSE COMPLETELY DESTROYED AND ANOTHER HAS THE ROOF BLOWN OFF.
Apr 2, 5:15 PM CDTTSTM WND DMGFairview Heights, ILPOWER POLES SNAPPED IN HALF ALONG ROUTE 50
Apr 2, 5:15 PM CDTTSTM WND DMGGodfrey, ILCAMPERS BLOWN OVER AT CEDAR DRIVE AND PINE RIDGE
Apr 2, 5:15 PM CDTTSTM WND DMGGranite City, IL9 RAILROAD CARS BLOWN OVER BY HIGH WINDS...ALSO NUMEROUS POWER LINES DOWN THROUGHOUT CITY. TIME ESTIMATED.
Apr 2, 5:15 PM CDTTSTM WND DMGWood River, ILTREE DAMAGE AND .75 INCH HAIL
Apr 2, 5:15 PM CDTTSTM WND GST 60Belleville, IL
Apr 2, 5:15 PM CDTHAIL 0.75Glen Carbon, ILALSO DAMAGING WIND GUSTS
Apr 2, 5:20 PM CDTTSTM WND DMGAlton, IL18 INCH DIAMETER TREE BLOWN DOWN
Apr 2, 5:20 PM CDTTSTM WND DMGFairview Heights, IL30 FOOT KMART SIGN BLOWN DOWN...SHEET METAL BLOWN DOWN AND STREWN ABOUT...LARGE TRAILER ON ITS SIDE NEXT TO THE BORDERS BOOKSTORE PARKING LOT.
Apr 2, 5:20 PM CDTTSTM WND DMGGodfrey, IL4700 BLOCK OF ALBANY...14 INCH DIAMETER TREE DOWN
Apr 2, 5:20 PM CDTTSTM WND DMGGodfrey, ILROOF BLOWN OFF
Apr 2, 5:20 PM CDTTORNADO 0O'Fallon, IL*** 1 FATAL, 1 INJ *** TORNADO DAMAGE ON THE NORTH SIDE OF OFALLON.
Apr 2, 5:20 PM CDTTORNADO 0O'Fallon, ILPOSSIBLE TORNADO DAMAGE ON THE NORTH SIDE OF OFALLON AT LANCASTER AND BERRINGER
Apr 2, 5:25 PM CDTTSTM WND GST 60Bethalto, IL
Apr 2, 5:25 PM CDTTSTM WND GST 65Belleville, ILALSO .75 INCH HAIL
Apr 2, 5:25 PM CDTHAIL 0.884 Ese Belleville, IL
Apr 2, 5:25 PM CDTHAIL 1Bethalto, ILALSO DAMAGE..POWER LINES DOWNED
Apr 2, 5:25 PM CDTTORNADO 02 N O'Fallon, ILPRELIMINARY SURVEY BY NWS EMPLOYEE INDICATES NON-SUPERCELLULAR F1 DAMAGE TO HOME 1/4 MILE NORTH OF OFALLONTROY ROAD AND SEVEN HILLS ROAD.
Apr 2, 5:30 PM CDTTSTM WND DMG1 N Highland, ILNEW BRICK HOME WITH ATTACHED GARAGE...GARAGE WAS FLATTENED. NEAR I-70
Apr 2, 5:30 PM CDTTSTM WND DMG2 S Lebanon, ILLARGE TREE LIMBS DOWN, PARTIALLY BLOCKING HIGHWAY 4
Apr 2, 5:30 PM CDTTSTM WND DMG4 Nne Lebanon, ILWIND BLEW IN THE SOUTH SIDE OF A POLE BARN, FLIPPED A 12 FT V-BOTTOM FISHING BOAT, AND 12 INCH DIAMETER TREE LIMBS ARE BLOWN DOWN.
Apr 2, 5:30 PM CDTTSTM WND DMGAlton, IL18 INCH DIAMETER TREE ACROSS ROAD AT STATE STREET NORTH OF BROADWAY
Apr 2, 5:30 PM CDTTSTM WND GST 0Scott Afb, ILSEVERAL 3 TO 4 FOOT DIAMETER TREES BLOWN DOWN AROUND SCOTT AFB. A PAVILION WAS ALSO DESTROYED.
Apr 2, 5:30 PM CDTTSTM WND GST 58Troy, IL
Apr 2, 5:30 PM CDTHAIL 0.75Troy, IL
Apr 2, 5:35 PM CDTTSTM WND DMG1 N Hamel, ILBILL BOARDS BLOWN DOWN
Apr 2, 5:35 PM CDTTSTM WND DMG4 Wsw Highland, ILGRAIN BIN TOP BLOWN OFF AND NEIGHBOR HAD SEVERAL BARNS DAMAGED....PEA SIZED HAIL
Apr 2, 5:35 PM CDTTSTM WND DMGHighland, ILNUMEROUS POWER LINES DOWN...CARPORT DAMAGED
Apr 2, 5:35 PM CDTTSTM WND DMGO'Fallon, ILWINDS ESTIMATED TO GUST TO 70 MPH...3 HOMES WITH STRUCTURAL DAMAGE
Apr 2, 5:35 PM CDTTSTM WND DMGSt. Jacob, ILSHINGLES OFF ROOFS
Apr 2, 5:40 PM CDTTSTM WND DMGBethalto, ILPOWER LINES DOWN
Apr 2, 5:40 PM CDTTSTM WND DMGGodfrey, ILON HIGHWAY 67 NORTH OF HWY 267...DAMAGE TO CONCRETE BLDG
Apr 2, 5:40 PM CDTTSTM WND DMGHighland, ILTREES BLOWN DOWN AND MACHINERY SHEDS BLOWN DOWN
Apr 2, 5:55 PM CDTTSTM WND DMGAlhambra, ILTREES AND POWER LINES BLOWN DOWN.
Apr 2, 5:55 PM CDTTSTM WND DMGGranite City, ILSEVERAL ROOFS TORN OFF HOUSES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 29 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:50 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 022203
SVRLSX
ILC119-133-163-022300-
/O.NEW.KLSX.SV.W.0152.060402T2203Z-060402T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN SOUTHWEST ILLINOIS
  MONROE COUNTY IN SOUTHWEST ILLINOIS
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 600 PM CDT

* AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF GODFREY TO 19
  MILES SOUTHWEST OF NEW DESIGN...OR ALONG A LINE EXTENDING FROM 6
  MILES NORTH OF FLORISSANT TO 13 MILES SOUTH OF CRYSTAL CITY...AND
  MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALTON...
  BROOKLYN...
  WATERLOO...
  WASHINGTON PARK...
  BETHALTO...
  WOOD RIVER...
  ROXANA...
  PONTOON BEACH...
  SWANSEA...
  SMITHTON...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3898 9024 3863 9018 3813 9035 3823 8971
      3899 8966

$$

CVKING
3 follow-up statements
000 
WWUS53 KLSX 022230 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT SUN APR 2 2006

ILC119-133-163-022300-
/O.CON.KLSX.SV.W.0152.000000T0000Z-060402T2300Z/
MONROE IL-ST. CLAIR IL-MADISON IL-
530 PM CDT SUN APR 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN MADISON...ST. CLAIR AND EASTERN MONROE COUNTIES...

AT 525 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 70 MPH FROM PRAIRIETOWN TO 9 MILES SOUTHWEST OF
HECKER...MOVING EAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
LIVINGSTON...WILLIAMSON...SUMMERFIELD...NEW ATHENS...NEW DOUGLAS...
MARISSA AND HIGHLAND.

LAT...LON 3897 9001 3869 8996 3815 9013 3823 8971
      3899 8966

$$

CVKING
000 
WWUS53 KLSX 022246
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT SUN APR 2 2006

ILC119-133-163-022256-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-060402T2300Z/
MONROE IL-ST. CLAIR IL-MADISON IL-
546 PM CDT SUN APR 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON...ST. CLAIR
AND EAST CENTRAL MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.

LAT...LON 3897 9001 3869 8996 3815 9013 3823 8971
      3899 8966

$$

CVKING
000 
WWUS63 KLSX 060755
WCNLSX

WATCH COUNTY NOTIFICATION FOR WATCH 152
NATIONAL WEATHER SERVICE ST LOUIS MO
255 AM CDT THU APR 6 2006

ILC001-005-009-013-027-051-061-083-117-119-121-133-135-149-163-
189-MOC007-019-027-051-071-073-099-103-111-113-127-135-137-139-
151-163-173-183-189-205-219-510-060900-
/O.CAN.KLSX.SV.A.0152.000000T0000Z-060406T1000Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 152 FOR THE FOLLOWING AREAS

IN ILLINOIS THIS CANCELS 16 COUNTIES

IN SOUTH CENTRAL ILLINOIS

BOND IL               CLINTON IL            FAYETTE IL           
MARION IL             MONTGOMERY IL         WASHINGTON IL        

IN SOUTHWEST ILLINOIS

CALHOUN IL            GREENE IL             JERSEY IL            
MACOUPIN IL           MADISON IL            MONROE IL            
ST. CLAIR IL          

IN WEST CENTRAL ILLINOIS

ADAMS IL              BROWN IL              PIKE IL              

IN MISSOURI THIS CANCELS 21 COUNTIES

IN CENTRAL MISSOURI

AUDRAIN               BOONE                 CALLAWAY             
COLE                  MONITEAU              OSAGE                

IN EAST CENTRAL MISSOURI

FRANKLIN              GASCONADE             JEFFERSON            
LINCOLN               MONTGOMERY            ST. CHARLES          
ST. LOUIS             WARREN                

IN NORTHEAST MISSOURI

KNOX                  LEWIS                 MARION               
MONROE                PIKE                  RALLS                
SHELBY                

IN MISSOURI THIS CANCELS 1 INDEPENDENT CITY

IN EAST CENTRAL MISSOURI

ST. LOUIS CITY        

THIS INCLUDES THE CITIES OF...BELLEVILLE...BOWLING GREEN...
COLUMBIA...EDWARDSVILLE...HANNIBAL...JEFFERSON CITY...
LITCHFIELD...MEXICO...QUINCY...SALEM...ST CHARLES...ST LOUIS...
UNION AND VANDALIA.

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:49 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 2, 1:49 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT SUN APR 2 2006

.DISCUSSION...
SURFACE LOW WAS LOCATED OVER THE SOUTHWEST CORNER OF IA EARLY THIS
AFTERNOON WITH WARM FRONT DRAPED ACROSS NORTH MO. SURFACE
DEWPOINTS HAVE INCREASED INTO LOWER 60S ACROSS MOST OF THE
FORECAST AREA. THE LAPS DATA FROM 18Z INDICATED CAPES HAVE
INCREASED TO 2500 J/KG ACROSS CENTRAL MO WITH THE CIN LESS THAN
40. LIS ARE AROUND -9. MSAS SURFACE MOISTURE CONVERGENCE EXTENDED
FROM CENTRAL MO INTO THE EASTERN OZARKS AT SAME TIME.

STRONG H5 SHORT WAVE WILL ROLL ACROSS THE AREA TONIGHT. MODELS
FORECAST A 160 METER HEIGHT FALL CENTER OVER NORTHERN INDIANA BY 12Z
MONDAY. RIDGE BUILDS FROM THE GREAT PLAINS INTO THE AREA BY
WEDNESAY. THE GFS CLOSES OFF AN UPPER LOW OVER WY EARLY THURSDAY
WITH SYSTEM FORECAST TO MOVE SLOWLY INTO THE MIDWEST BY LATE IN THE
WEEK. THE GFS IS COMING AROUND TO THE EUROPEAN SOLUTION FROM LAST
EVENINGS RUN.

PLAYING A WAITING GAME FOR CONVECTION TO DEVELOP ACROSS THE WESTERN
PORTION OF THE FORECAST AREA. TORNADO WATCH REMAINS IN EFFECT UNTIL
800 PM CDT. NEXT BEST CHANCE OF RAIN RETURNS TO THE AREA BY EARLY
WEDNESDAY. THE UKMET AND NAM FORECAST SIGNIFICANT 850 MOISTURE
CONVERGENCE INTO CENTRAL AND SOUTH MO BY THAT TIME WITH DECENT UPPER
DIVERGENCE.

&&

.AVIATION...
FOR THE 18Z TAFS...
SFC LOW OVER THE NORTHWEST CORNER OF MISSOURI WITH A WARM FRONT
INTO E CENTRAL MISSOURI AND A COLD FRONT/DRY LINE SOUTHWEST INTO
SOUTHEAST KANSAS.  THUNDERSDTORMS ARE FORECAST TO DEVELOP ALONG
AND AHEAD OF THE DRYLINE/COLDFRONT. SEVERAL STORMS COULD BECOME
SEVERE AND THEY SHOULD FORM AS DESCRETE STORMS AND EVOLVE INTO
A DANDY SQUALL LINE WHICH WILL MOVE EAST NORTHEAST AT 45 KNOTS
OR MORE.  HAVE A 4 HOUR WINDOW OF STORMS IN THE TAFS.  LATER...
MOISTURE WRAPS AROUND THE BACK SIDE OF THE SURFACE LOW AND DROPS
SOUTHEAST ACROSS ALL THE TAF SITES DURING THE EVENING...FIRST
AT QUINCY...THEN COLUMBIA...AND FINALLY IN THE ST LOUIS AREA
AFTER MIDNIGHT. OH...I HAVE LOW LEVEL WIND SHEAR IN THE ST LOUIS
AREA FOR A COUPLE OF HOURS.  WINDS AT 2 TO 4 THOUSAND FEET ARE 40
KNOTS OR MORE WHILE THE SURFACE WINDS ARE REMAINING BLO 10 KTS.

HOT AIR BALLOONISTS....TOO MUCH WIND TODAY AND RISK FOR SEVERE
STORMS...TOO MUCH GRADIENT AGAIN THROUGH TOMORROW AS WELL.

PEDIGO

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 2, 2:57 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
257 PM CDT SUN APR 2 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
257 PM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING FOR MOST OF EASTERN MISSOURI AND SOUTHERN ILLINOIS.

A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL TAKE PLACE THROUGH THIS
EVENING. A COOL FRONT WILL MOVE EAST ACROSS THE AREA ACTING ON
WARM MOIST AND VERY UNSTABLE AIR. SUPERCELL THUNDERSTORMS WILL
DOT THE AREA. SOME OF THE STRONGER STORMS COULD PRODUCE BASEBALL
SIZED HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND POSSIBLE
A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STORM SYSTEM WILL FORM OVER THE CENTRAL PLAINS BY
MIDWEEK BRINGING ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY NIGHT. ONCE AGAIN SEVERE STORMS ARE A POSSIBILITY
ON THURSDAY. KEEP ABREAST OF LATEST FORECASTS DURING THAT TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL DEFINITELY BE NEEDED THROUGH MID EVENING.  IF YOU
HAVE NOT BEEN CALLED YET...CHECK WITH THOSE GROUPS YOU NORMALLY
WORK WITH...YOU WILL LIKELY BE NEEDED. MEDIA SHOULD BE PREPARED
FOR AN ESPECIALLY BUSY EVENT FROM 300 PM THROUGH 900 PM THIS
EVENING.  THE HIGHEST THREAT IS HAIL...BUT OTHER SEVERE WEATHER
PARAMETERS ARE ALSO POSSIBLE.

PEDIGO

In the hours before

Local storm report, Apr 2, 4:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             11 NW POTOSI            38.05N 90.93W
04/02/2006  E1.25 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 4:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     1 N HANNIBAL            39.72N 91.40W
04/02/2006  E60 MPH          MARION             MO   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 5:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             QUINCY                  39.93N 91.39W
04/02/2006  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 5:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             MENDON                  40.09N 91.28W
04/02/2006  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

&&

JPEDIGO
Local storm report, Apr 2, 5:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TORNADO          6 SW MONROE CITY        39.59N 91.81W
04/02/2006                   MONROE             MO   CO-OP OBSERVER

            1 MILE NORTH OF CLARENCE CANNON DAM...DAMAGE TO SOME
            BUILDINGS...ALSO .75 HAIL

&&

JPEDIGO
Local storm report, Apr 2, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     HULL                    39.71N 91.21W
04/02/2006                   PIKE               IL   TRAINED SPOTTER

            WIND DAMAGE

&&

JPEDIGO

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:31 PM CDTSevere Thunderstorm WarningLSXAdams56 min
Apr 2, 4:34 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike56 min
Apr 2, 4:46 PM CDTTornado WarningLSXAdams, Pike37 min
Apr 2, 4:58 PM CDTSevere Thunderstorm WarningLSXBrown46 min
Apr 2, 5:05 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin40 min
Apr 2, 5:14 PM CDTTornado WarningLSXGreene, Jersey, Macoupin46 min
Apr 2, 5:20 PM CDTSevere Thunderstorm WarningLSXRandolph40 min
Apr 2, 5:20 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Washington55 min
Apr 2, 5:34 PM CDTTornado WarningLSXRandolph25 min
Apr 2, 5:41 PM CDTTornado WarningLSXMontgomery36 min
Apr 2, 5:43 PM CDTSevere Thunderstorm WarningLSXFayette, Marion46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.